Cyclobenzaprine and lortab

Common Questions and Answers about Cyclobenzaprine and lortab

flexeril

You'll be exchanging a situation where you periodically get clean <span style = 'background-color: #dae8f4'>and</span> stay clean for a while, falling off the wagon like me <span style = 'background-color: #dae8f4'>and</span> then cleaning up again, for a situation where you're tied to a drug every single day, not to mention tied up in a daily reporting program. Like I said, I haven't been there/done that with methadone, so I'm just giving you some food for thought. As always, Chad, my friend, chart your own course -- just have your eyes open and be prepared for the consequences.
I take Neurotin 300 TID <span style = 'background-color: #dae8f4'>and</span> Celexa 10mg 1Qday. I feel like I need to take more <span style = 'background-color: #dae8f4'>lortab</span> but do not want to continue with that. I have been on it for 8months and If I 'm late taking it I already have signs of withdrawal. I hate that feeling. Surely there is something out there that could help with nerve pain.
Currently, NSAIDS <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>cyclobenzaprine</span> are helping to moderate some of the symptoms but the intermittent acute pain is almost incapacitating. I'm willing to try anything.
Currently I'm on a Fentanyl patch that I replace every three days, 2 to 3 <span style = 'background-color: #dae8f4'>lortab</span> 10/500's, 6 Tramadol <span style = 'background-color: #dae8f4'>and</span> 4 cyclobenzaprine a day. The problem I'm having is that all of this barely gives me any relief anymore. My spinal cord was damaged in the wreck and I have nerve damage. I also have arthritis in my back and most of the joints in my body along with degenerative disc disease. Tramadol really helps with the arthritis, but my back is still in constant pain. I'm not sure what to do at this point.
Hi <span style = 'background-color: #dae8f4'>and</span> Welcome Tramadol Warriors, Please come on in <span style = 'background-color: #dae8f4'>and</span> make yourself comfy. All are welcome.
I have had fibromyalgia and take "Flexeril" AKA "cyclobenzaprine". Ever since being on these pills, my whole life had changed. Before the meds I couldn't even walk a block, the pain was so bad. I remember the days where I couldnt sit, stand or lay down. I can relate so much to your pain, and I feel for ya! I have also seen a Doctor who recommended doing Tai Chi, as it relaxes the mind, body and soul..... which is supposed to help with pain management.
I know this has probably been posted a million times but i didnt want people to not see my question. Im suffering from <span style = 'background-color: #dae8f4'>lortab</span> withdrawals cuz my doctor had me on 10's for about 2 months <span style = 'background-color: #dae8f4'>and</span> cut me off cold turkey. i cant get comfortable enough to sleep, if im not sweating, im freezing. needles to say its drivin me nuckin futs. I made an appt with my doc to tell him about my w/d but i couldn't get one until friday. right now friday seems a million miles away.
Wondering what in the world I did to my brain this time around. I went from <span style = 'background-color: #dae8f4'>lortab</span>, then I was put on Percocet <span style = 'background-color: #dae8f4'>and</span> then down to Darvocet. I wonder if it is the change in the medications from just one narcotic for a period of time to several different types that might have caused this. Seems like I have stopped doing the things that I used to enjoy and I am 29 days clean!! Whatever the case, I will try to stay strong and fight those whispers. Hoping that soon they will cease to exsist.
both bottles are now empty - <span style = 'background-color: #dae8f4'>and</span> were filled by same doctor. 10 mg dosages. Also found <span style = 'background-color: #dae8f4'>cyclobenzaprine</span> 10mg filled 4/5 that's empty (90 tabs). What does this mean?? How could he get two bottles of similar sounding stuff two days apart? I hope someone has ideas - I'm nervous and need a resource for help!
Doctor prescribed 60 Norco 10/325 10mgs <span style = 'background-color: #dae8f4'>and</span> Flexerin (<span style = 'background-color: #dae8f4'>cyclobenzaprine</span>) 10 mgs. The Norco were prescribed on 6/22 <span style = 'background-color: #dae8f4'>and</span> I finished them off 7/29. I haven't used the Flexeril as the Norco seemed to work. I was only taking them in the evening 1/2 at a time up to a total of 2-2.5 pills. Never felt any type of w/d until last night when I didn't take any. I kept clinching my fists and didn't really get any good sleep. Took a half of flexerin and didn't really help any.
U have already had the worst of it <span style = 'background-color: #dae8f4'>and</span> now, they will begin to taper off <span style = 'background-color: #dae8f4'>and</span> get better <span style = 'background-color: #dae8f4'>and</span> better. The irritability may last a little longer, but not much I imagine. Anyway, congrats. U took the meds like u should and didnt ever get into trouble w/ them. That says a lot to me. Anyway, that makes a difference during all of this, in my opinion. Stay positive and by the end of the weekend, I bet they are a memory, distand I hope. How is your pain now? Do u have another way to manage it?
I have gone through Naltrexone detox <span style = 'background-color: #dae8f4'>and</span> I have had 5 days of nausea <span style = 'background-color: #dae8f4'>and</span> vomiting. I am relucteant to take the Naltrexone because I am not sure if this is causing the nausea. Please let me know if anyone has experienced nausea and vomiting for this long a period following detox. I have had IV fluids and to aid in any dehydration. I am not sure if this is part of the withdrawal. I have been clean from Oxy for 5 days. Please help !! Will this feeling end? Finished.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
I know i have no excuse and can't find out why i put myself through this hell monthly i know it isn't healthy, month before last i had some seriouse issues occur <span style = 'background-color: #dae8f4'>and</span> i had a script for 120 <span style = 'background-color: #dae8f4'>lortab</span> 10s in which i took in 8 days then went back to the same dr told him that they weren't working for me anymore and he gave me a script for 120 percocet 10s which were gone in 6 days i went through some major withdraws and in my 3 week before i filled the script again i felt better than i have in years
MedHelp Health Answers